A Numerical Study on Blow-up Solutions of a Reaction-Diffusion Model

Search this Article

Journal

  • Information : an international Interdisciplinary journal

    Information : an international Interdisciplinary journal 19(6), 1689-1696, 2016-06

    International Information Institute

Codes

  • NII Article ID (NAID)
    40020904753
  • NII NACSIS-CAT ID (NCID)
    AA11467743
  • Text Lang
    ENG
  • ISSN
    1343-4500
  • NDL Article ID
    027535169
  • NDL Call No.
    Z71-B804
  • Data Source
    NDL 
Page Top